Condition Number for Weighted Linear Least Squares Problem
Year: 2007
Journal of Computational Mathematics, Vol. 25 (2007), Iss. 5 : pp. 561–572
Abstract
In this paper, we investigate the condition numbers for the generalized matrix inversion and the rank deficient linear least squares problem: minx‖Ax−b‖2, where A is an m-by-n (m≥n) rank deficient matrix. We first derive an explicit expression for the condition number in the weighted Frobenius norm ‖[AT,βb]‖F of the data A and b, where T is a positive diagonal matrix and β is a positive scalar. We then discuss the sensitivity of the standard 2-norm condition numbers for the generalized matrix inversion and rank deficient least squares and establish relations between the condition numbers and their condition numbers called level-2 condition numbers.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2007-JCM-8713
Journal of Computational Mathematics, Vol. 25 (2007), Iss. 5 : pp. 561–572
Published online: 2007-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 12
Keywords: Moore-Penrose inverse Condition number Linear least squares.